Fu Xianlong and Song Shuni, The generalized topological degree for multi-valued
compact perturbations of m-accretive operators and applications, Nonl. Anal., 2001, Vol
43, 767- 776.
 Fu Xianlong and Zhang Shunian, Periodic solutions of differential equations at resonance with unbounded nonlinearities. Nonl. Anal., 2003, Vol. 52, No.3, 755-767.
 Fu Xianlong, Controllability of neutral functional differential systems in abstract space. Appl. Math. Comp.., 2003, Vol 141, 281-296.
 Existence of solutions for functional evolution equations with nonlocal conditions. Nonl. Anal., 2003, Vol 54, 215-217.
 Fu Xianlong, Controllability of abstract neutral functional differential systems with unbounded delay, Appl. Math. Comp., 2004, Vol 151, 299-314.
 Fu Xianlong, On solutions of neutral nonlocal evolution equations with nondense domain. J. Math. Anal. Appl., 2004, Vol. 299, 392-410.
 Ezzinbi K. and Fu Xianlong, Existence and regularity for some neutral partial differential equations with nonlocal conditions. Nonl. Anal., 2004, Vol. 57, 1029-1041.